# SDR CA960703012

- Difficulty date: June 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Lyc T5317A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Aux Gr Box
- Part time: 299 hours
- Component: 100006029
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING LOGGING OPERATIONS THE FOLLOWING SEQUENCE OF ENGINE CHIP WARNING INDICATIONS WERE RECORDED. THE ENG WAS REMOVED FROM SERVICE AT 299.3 HOURS. 225.0 HRS-MAGNETIC PASTE FOUND ON AGB CHIP DETECTOR. 276.0 HRS-MAGNETIC PASTE & SOME TINY CHIPS WERE FOUND ON AGB CHIP DETECTOR.291.0 HRS-A FEW VERY SMALL CHIPS WERE FOUND ON BOTH THE ENGINE & A/F CHIP  DETECTORS (NO WARNING LIGHT INDICATION). 297.0 HRS-MODERATE SIZE CHIPS WERE FOUND ON BOTH CHIP DETECTORS. 299.0 HRS-A FEW MORE MODERATE SIZE CHIPS & SOME BRASS LIKE MATERIAL WASFOUND ON BOTH CHIP DETECTORS & THE ENGINE FILTER.  AFTER THE LAST INDICATION ENG WAS REPLACED & WILL BE EVALUATED BY TECH REP.
